×

Singular limit solutions for a \(4\)-dimensional Emden-Fowler system of Liouville type in some general case. (English) Zbl 1518.35314

Summary: We prove the existence of singular limit solutions for a nonlinear elliptic Emden-Fowler system with Navier boundary conditions by using the nonlinear domain decomposition method and the Pohozaev identity.

MSC:

35J57 Boundary value problems for second-order elliptic systems
35A01 Existence problems for PDEs: global existence, local existence, non-existence
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. Baraket, I. Bazarbacha, R. Chetouane and A. Messaoudi, Singular limit solutions for a \(4\)-dimensional semilinear elliptic system of Liouville type, Taiwanese J. Math. 24 (2020), no. 4, 855-909. · Zbl 1465.35190
[2] S. Baraket, I. Bazarbacha and N. Trabelsi, Construction of singular limits for four-dimensional elliptic problems with exponentially dominated nonlinearity, Bull. Sci. Math. 131 (2007), no. 7, 670-685. · Zbl 1126.35023 · doi:10.1016/j.bulsci.2006.11.002
[3] S. Baraket, I. Ben Omrane, T. Ouni and N. Trabelsi, Singular limits for \(2\)-dimensional elliptic problem with exponentially dominated nonlinearity and singular data, Commun. Contemp. Math. 13 (2011), no. 4, 697-725. · Zbl 1231.35075 · doi:10.1142/S0219199711004282
[4] S. Baraket, M. Dammak, T. Ouni and F. Pacard, Singular limits for a \(4\)-dimensional semilinear elliptic problem with exponential nonlinearity, Ann. Inst. H. Poincaré C Anal. Non Linéaire 24 (2007), no. 6, 875-895. · Zbl 1132.35038
[5] S. Baraket and T. Ouni, Singular limits solution for \(2\)-dimensional elliptic problems involving exponential nonlinearities with sub-quadratic convection nonlinear gradient terms and singular weights, Adv. Nonlinear Anal. 3 (2014), suppl. 1, s69-s88. · Zbl 1303.35025
[6] S. Baraket and F. Pacard, Construction of singular limits for a semilinear elliptic equation in dimension \(2\), Calc. Var. Partial Differential Equations 6 (1998), no. 1, 1-38. · Zbl 0890.35047 · doi:10.1007/s005260050080
[7] S. Baraket, S. Sâanouni and N. Trabelsi, Singular limit solutions for a \(2\)-dimensional semilinear elliptic system of Liouville type in some general case, Discrete Contin. Dyn. Syst. 40 (2020), no. 2, 1013-1063. · Zbl 1433.35071
[8] S. Baraket and D. Ye, Singular limit solutions for two-dimensional elliptic problems with exponentially dominated nonlinearity, Chinese Ann. Math. Ser. B 22 (2001), no. 3, 287-296. · Zbl 1009.35033
[9] T. Bartsch, Z.-Q. Wang and M. Willem, The Dirichlet problem for superlinear elliptic equations, in: Stationary Partial Differential Equations II, 1-55, Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam, 2005. · Zbl 1207.35001
[10] H. Berestycki and P.-L. Lions, Nonlinear scalar field equations I: Existence of a ground state, and II: Existence of infinitely many solutions, Arch. Rational Mech. Anal. 82 (1983), no. 4, 313-345, 347-375. · Zbl 0556.35046
[11] W. H. Bonnett, Magnetically self-focussing streams, Phys. Rev. 45 (1934), no. 12, 890-897.
[12] S.-Y. A. Chang and P. C. Yang, On a fourth order curvature invariant, in: Spectral Problems in Geometry and Arithmetic (Iowa City, IA, 1997), 9-28, Contemp. Math. 237, Amer. Math. Soc., Providence RI, 1999. · Zbl 0982.53035
[13] ____, Fourth order equations in conformal geometry, in: Global Analysis and Harmonic Analysis (Marseille-Luminy, 1999), 155-165, Sémin. Congr. 4, Soc. Math. France, Paris, 2000. · Zbl 0997.35016
[14] S. Chanillo and M. K.-H. Kiessling, Conformally invariant systems of nonlinear PDE of Liouville type, Geom. Funct. Anal. 5 (1995), no. 6, 924-947. · Zbl 0858.35035 · doi:10.1007/BF01902215
[15] S. Chanillo and Y. Y. Li, Continuity of solutions of uniformly elliptic equations in \(\mathbb{R}^2\), Manuscripta Math. 77 (1992), no. 4, 415-433. · Zbl 0797.35031
[16] W. X. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991), no. 3, 615-622. · Zbl 0768.35025
[17] M. Del Pino, M. Kowalczyk and M. Musso, Singular limits in Liouville-type equations, Calc. Var. Partial Differential Equations 24 (2005), no. 1, 47-81. · Zbl 1088.35067
[18] Z. Djadli and A. Malchiodi, Existence of conformal metrics with constant \(Q\)-curvature, Ann. of Math. (2) 168 (2008), no. 3, 813-858. · Zbl 1186.53050 · doi:10.4007/annals.2008.168.813
[19] A. Dridi and N. Trabelsi, Blow up solutions for a \(4\)-dimensional Emden-Fowler system of Liouville type, J. Elliptic Parabol. Equ. 8 (2022), no. 1, 331-366. · Zbl 1490.35066
[20] P. Esposito, M. Grossi and A. Pistoia, On the existence of blowing-up solutions for a mean field equation, Ann. Inst. H. Poincaré C Anal. Non Linéaire 22 (2005), no. 2, 227-257. · Zbl 1129.35376
[21] M. Ghergu and V. D. Rădulescu, Singular Elliptic Problems: Bifurcation and asymptotic analysis, Oxford Lecture Series in Mathematics and its Applications 37, Oxford University Press, Oxford, 2008. · Zbl 1159.35030
[22] M. K.-H. Kiessling and J. L. Lebowitz, Dissipative stationary plasmas: Kinetic modeling, Bennett’s pinch and generalizations, Phys. Plasmas 1 (1994), no. 6, 1841-1849.
[23] J. Liouville, Sur l’équation aux différences partielles \(\frac{d^2 \log \lambda}{du dv} \pm \frac{\lambda}{2a^2} = 0\), J. Math. Pures Appl. 18 (1853), 71-72.
[24] K. Nagasaki and T. Suzuki, Asymptotic analysis for two-dimensional elliptic eigenvalue problems with exponentially dominated nonlinearities, Asymptotic Anal. 3 (1990), no. 2, 173-188. · Zbl 0726.35011
[25] T. Ouni, Blow-up solution for \(4\)-dimensional generalized Emden-Fowler equation with exponential nonlinearity, Taiwanese J. Math. 22 (2018), no. 1, 125-155. · Zbl 1402.35116
[26] A. Pankov, On decay of solutions to nonlinear Schrödinger equations, Proc. Amer. Math. Soc. 136 (2008), no. 7, 2565-2570. · Zbl 1143.35093 · doi:10.1090/S0002-9939-08-09484-7
[27] T. Suzuki, Two-dimensional Emden-Fowler equation with exponential nonlinearity, in: Nonlinear Diffusion Equations and Their Equilibrium States 3 (Gregynog, 1989), 493-512, Progr. Nonlinear Differential Equations Appl. 7, Birkhäuser Boston, Boston, MA, 1992. · Zbl 0792.35061
[28] G. Tarantello, On Chern-Simons vortex theory, in: Nonlinear PDE’s in Condensed Matter and Reactive Flows, 507-526, Kluwer Academic Publisher, Dordrecht, 2002. · Zbl 1073.58505
[29] M. Trabelsi and N. Trabelsi, Singular limit solutions for a \(2\)-dimensional semilinear elliptic system of Liouville type, Adv. Nonlinear Anal. 5 (2016), no. 4, 315-329. · Zbl 1357.35145
[30] J. Wei, D. Ye and F. Zhou, Bubbling solutions for an anisotropic Emden-Fowler equation, Calc. Var. Partial Differential Equations 28 (2007), no. 2, 217-247. · Zbl 1159.35402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.